# SDR TRBA2006065

- Difficulty date: September 4, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Switch
- Part number: 70481
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

WHILE IN TAXIING, FLAPS DID NOT EXTEND TO 15 DEGREES POSITION FOR TAKEOFF.  AIRCRAFT RETURNED TO GATE.  REPLACED FLAP CONTROL SWITCH IAW JIC 27-51-12.  PERFORMED OP TEST, SYSTEM WORKING PROPERLY.  (M)
